# SDR DALA2015010700123

- Difficulty date: January 6, 2015
- Submitted: January 7, 2015
- Operation: Air carrier
- Aircraft: N976DL
- Make and model: Doug MD-88
- Aircraft serial: 53257
- Aircraft time: 62,642 hours, 46,156 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORN REPAIR ON INBD FIXED GUIDE VANE AT LT WING OTBD FLAP.  REPAIR  WAS REPLACED IAW SRM 57-03D, PAR 11.
